# SDR QXEA200400223

- Difficulty date: March 17, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 4,793 hours, 3,499 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL011402
- Condition: Failed
- Location: Landing Gear
- Part time: 485 hours, 335 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4339 - ON APPROACH, WITH THE GEAR SELECTED DOWN, THE GEAR DID NOT EXTEND.  THE CREW ALSO NOTED GEAR DISAGREE WARNINGS WITH AN ASSOCIATED PROXY SYSTEM STATUS MESSAGE.  THE CREW EXTENDED THE GEAR USING THE ALTERNATE RELEASE METHOD AND RECEIVED GOOD GEAR DOWN INDICATIONS.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
